MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL CONFORM 25/33; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL CONFORM 25/33; HEART-VALVE, MECHANICAL
Model Number ONXMC-25/33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report, "received a tricuspid position mitral implant for a patient that already has one.One on (b)(6) 2020 one on (b)(6) 2021.Second implant sn (b)(4) onxmc 25/33".This investigation will be relegated to onxmc 25/33, sn (b)(4).Additional questions were answered by the user facility: why were the valves explanted? was there a deficiency? they were originally implanted (b)(6) 2020 with the expectation of termination of drug use.She returned (b)(6) 2021 with endocarditis and had to be explanted.On (b)(6) 2020 sn#(b)(4) tricuspid position sn#(b)(4) mitral position.On (b)(6) 2021 sn#(b)(4) tricuspid position sn#(b)(4) mitral position.Will the explanted valves be returned? we had no intent to return the valves due to the reason for explant.Why were the valves originally implanted? stated earlier.How is the patient post-operatively? poor condition.Many co-morbidities.Are operative notes available for us to review? i do not think that the notes are available for review.No additional information forthcoming.

Brand Name
ONX MITRAL CONFORM 25/33
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key11737680
Report Number1649833-2021-00013
Device Sequence Number3091795
Product Code LWQ
UDI-Device Identifier00851788001303
UDI-Public00851788001303
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/30/2026
Device Model NumberONXMC-25/33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;